MAUDE Adverse Event Report: RAYNHAM CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS

RAYNHAM CODMAN CERTAS TOOL KIT; CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Model Number 82-8851
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported it was not possible to adjust the valve.After checking the indicator tool, the adjustment tool does not adjust to the desired valve value, therefore, the valve was revised/replaced.The patient did not experience any symptoms.
 
Additional Manufacturer Narrative
Unique device identifier (udi) : (b)(4).The valve was not returned for evaluation therefore, an evaluation of the device could not be performed.Serial number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Certas tool kit was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - minor damage to the pivot pin was noted during the review.The unit passed in all directions except for in the vertical mode for programming.The supplier noted that the unit would be rejected at final inspection in this condition.The supplier also notes that while the results are somewhat inconclusive, that the damage to the pin within the unit could have contributed to the failure of the unit to program, and cause that lack of sensitivity.Based on the analysis conducted, the complaint could be confirmed.Root cause - the complaint was confirmed in the complaint investigation.Per the supplier, the potential root cause is the pivot pin sustaining minor damage, most likely from being dropped.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.

Brand Name
CODMAN CERTAS TOOL KIT
Common Device Name
CERTAS PLUS PROGRAMMING REPLACEMENT PARTS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA 02767
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key10792451
Report Number3013886523-2020-00183
Device Sequence Number17093766
Product Code JXG
UDI-Device Identifier10886704074793
UDI-Public10886704074793
Combination Product (Y/N)N
PMA/510(K) Number
K143111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-8851
Device Catalogue Number828851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/24/2020
04/19/2022
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/10/2020
08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown